# SDR SWAA2025062384178

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 67,496 hours, 40,247 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fluctuates
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE SHAKE ENTIRE AIRCRAFT AT SLOW SPEED WHEN APPLYING BRAKES <[01].  R&R #3 BRAKE PER AMM 32-41-41.
